# SDR GTIA2020010634911

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 34,924 hours, 16,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 4,000 FT SMELLED DIRTY SOCK SMELL IN COCKPIT. CABIN DID NOT REPORT THE SMELL 2ND WRITE UP IN 2 DAYS-PERFORMED TSM 05-50-00-810-831-A NO CABIN ODOR AT THIS TIME AIRCRAFT OK FOR CONTINUE SERVICE
